# SDR CA030410003

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,037 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 9091009913
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE COWLINGS WERE REMOVED FROM THE AIRCRAFT FOR SCHEDULED OIL CHANGE. VISUAL INSPECTION CARRIED OUT ON COWLING PRIOR TO REINSTALLATION IDENTIFIED ONE CRACKED COWL ANTI-ICE BLEED AIR TUBE. NEW PARTS WERE INSTALLED. . A FLEET CAMPAIGN INSPECTION IS ONGOING, WITH INSPECTION DUE THE NEXT TIME THE COWL IS REMOVED FOR MAINTENANCE. AVERAGE PART LIFE IS LESS THAN 200 HRS. AFTER INSTALLATION.
